Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On Kirchhoff type problems involving critical and singular nonlinearities

Tom 114 / 2015

Chun-Yu Lei, Chang-Mu Chu, Hong-Min Suo, Chun-Lei Tang Annales Polonici Mathematici 114 (2015), 269-291 MSC: Primary 35R09; Secondary 35A15, 35B09. DOI: 10.4064/ap114-3-5

Streszczenie

In this paper, we are interested in multiple positive solutions for the Kirchhoff type problem \begin{equation*} \cases{ -(a+b\int_\varOmega|\nabla u|^2\,dx) \varDelta u=u^{5}+\lambda\frac{u^{q-1}}{|x|^\beta} & \text{in $\varOmega$,} \cr u=0 &\text{on $\partial\varOmega$,} \cr} \end{equation*} where $\varOmega\subset \mathbb{R}^{3}$ is a smooth bounded domain, $0\in\varOmega$, $1< q<2 $, $\lambda$ is a positive parameter and $\beta$ satisfies some inequalities. We obtain the existence of a positive ground state solution and multiple positive solutions via the Nehari manifold method.

Autorzy

  • Chun-Yu LeiSchool of Sciences
    GuiZhou Minzu University
    550025 Guiyang, China
    e-mail
  • Chang-Mu ChuSchool of Sciences
    GuiZhou Minzu University
    550025 Guiyang, China
    e-mail
  • Hong-Min SuoSchool of Sciences
    GuiZhou Minzu University
    550025 Guiyang, China
    e-mail
  • Chun-Lei TangSchool of Mathematics and Statistics
    Southwest University
    400715 Chongqing, China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek